EconPapers    
Economics at your fingertips  
 

On some sufficient conditions for the blow‐up solutions of the nonlinear Ginzburg‐Landau‐Schrödinger evolution equation

Sh. M. Nasibov

Journal of Applied Mathematics, 2004, vol. 2004, issue 1, 23-35

Abstract: Investigation of the blow‐up solutions of the problem in finite time of the first mixed‐value problem with a homogeneous boundary condition on a bounded domain of n‐dimensional Euclidean space for a class of nonlinear Ginzburg‐Landau‐Schrödinger evolution equation is continued. New simple sufficient conditions have been obtained for a wide class of initial data under which collapse happens for the given new values of parameters.

Date: 2004
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/S1110757X04303049

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2004:y:2004:i:1:p:23-35

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2004:y:2004:i:1:p:23-35